I have to say my quality of life has gone downhill. I have every one of the common side effects. Had anyone else been affected in this way and if so how do you cope? Any advice would be greatly appreciated.
I was diagnosed with same in March and I went thru a terrible time with low blood pressure dizziness lethargy unable to eat and I lost more than 10kgs in weight. I was asked never to stop taking the medication and yes it improved lots with time. The only problem left now is the abdominal discomfort/pain below the breasts getting on to the back. Most evenings not all the time. You will get better as the medication gets used to your body in time. Best wishes.
- Entresto Information for Consumers
- Entresto Information for Healthcare Professionals (includes dosage details)
- Side Effects of Entresto (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.